# SDR 2021F00120

- Difficulty date: April 19, 2021
- Submitted: May 18, 2021
- Operation: General aviation
- Aircraft: XASSR
- Make and model: Boeing 737-8
- Aircraft serial: 43706
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Scratched
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT CHECK AT MEX STATION, IT WAS DETECTED A SCRATCH ON RIGHT FUSELAGE SKIN SECTION 43. MAINTENANCE PERSONNEL PERFORMED A REVISION, DETECTING A SCRATCH OF 0.004" DEPTH, 1.5" LENGTH ON RIGHT FUSELAGE SKIN SECTION 43 AT BS 500D + 12.5" AND RIGHT STRINGER 20; A ULTRASONIC AND HFEC INSPECTIONS WERE PERFORMED IAW B737 NDTM PART 4 51-00-00, PROCEDURE 2, PART 6 51-00-00, PROCEDURES 16 AND 23; SRM 53-30-00, PROCEDURE 3 ; SRM 53-00-01 ALLOWABLE DAMAGE 1, PARAGRAPH 4.B.(2).B, FIGURE 103, DETAIL D WITH ORIGINAL THICKNESS OF 0.063", REMAINING THICKNESS 0.058", BEING WITHIN LIMITS; FASTENERS WERE REMOVED IAW SRM 51-40-02, PARAGRAPH 4; A DAMAGE WAS REMOVED IAW SRM 53-00-01, PARAGRAPH 4(2), FIGURE 103, DETAIL D; FASTENERS WERE INSTALLED IAW B737 SRM 51-40-02, PARAGRAPH 4(B); A CHEMICAL CONVERSION WAS APPLIED IAW SRM 51-20-01, PARAGRAPH 5, ALL CORRECT.  DURING OVERNIGHT CHECK AT MEX STATION, IT WAS DETECTED A SCRATCH ON RIGHT FUSELAGE SKIN SECTION 43. MAINTENANCE PERSONNEL PERFORMED A REVISION, DETECTING A SCRATCH OF 0.004" DEPTH, 1.5" LENGTH ON RIGHT FUSELAGE SKIN SECTION 43 AT BS 500D + 12.5" AND RIGHT STRINGER 20; A ULTRASONIC AND HFEC INSPECTIONS WERE PERFORMED IAW B737 NDTM PART 4 51-00-00, PROCEDURE 2, PART 6 51-00-00, PROCEDURES 16 AND 23; SRM 53-30-00, PROCEDURE 3 ; SRM 53-00-01 ALLOWABLE DAMAGE 1, PARAGRAPH 4.B.(2).B, FIGURE 103, DETAIL D WITH ORIGINAL THICKNESS OF 0.063",  REMAINING THICKNESS 0.058", BEING WITHIN LIMITS; FASTENERS WERE REMOVED IAW SRM 51-40-02, PARAGRAPH 4; A DAMAGE WAS REMOVED IAW SRM 53-00-01, PARAGRAPH 4(2), FIGURE 103, DETAIL D; FASTENERS WERE INSTALLED IAW B737 SRM 51-40-02, PARAGRAPH 4(B); A CHEMICAL CONVERSION WAS APPLIED IAW SRM 51-20-01, PARAGRAPH 5, ALL CORRECT.  DURING OVERNIGHT CHECK AT MEX STATION, IT WAS DETECTED A SCRATCH ON RIGHT FUSELAGE SKIN SECTION 43. MAINTENANCE PERSONNEL PERFORMED A REVISION, DETECTING A SCRATCH OF 0.004" DEPTH, 1.5" LENGTH ON RIGHT FUSELAGE SKIN SECTION 43 AT BS 500D + 12.5" AND RIGHT STRINGER 20; A ULTRASONIC AND HFEC INSPECTIONS WERE PERFORMED IAW B737 NDTM PART 4 51-00-00, PROCEDURE 2, PART 6 51-00-00, PROCEDURES 16 AND 23; SRM 53-30-00, PROCEDURE 3 ; SRM 53-00-01 ALLOWABLE DAMAGE 1, PARAGRAPH 4.B.(2).B, FIGURE 103, DETAIL D WITH ORIGINAL THICKNESS OF 0.063", REMAINING THICKNESS 0.058", BEING WITHIN LIMITS; FASTENERS WERE REMOVED IAW SRM 51-40-02, PARAGRAPH 4; A DAMAGE WAS REMOVED IAW SRM 53-00-01, PARAGRAPH 4(2), FIGURE 103, DETAIL D; FASTENERS WERE INSTALLED IAW B737 SRM 51-40-02, PARAGRAPH 4(B); A CHEMICAL CONVERSION WAS APPLIED IAW SRM 51-20-01, PARAGRAPH 5, ALL CORRECT.  DURING OVERNIGHT CHECK AT MEX STATION, IT WAS DETECTED A SCRATCH ON RIGHT SKIN SECTION 43. MAINTENANCE PERSONNEL PERFORMED A REVISION, DETECTING A SCRATCH OF 0.004" DEPTH, 1.5" LENGTH ON RIGHT FUSELAGE SKIN SECTION 43 AT BS 500D + 12.5" AND RIGHT STRINGER 20; A 
ULTRASONIC AND HFEC INSPECTIONS WERE PERFORMED IAW B737 NDTM PART 4 51-00-00, PROCEDURE 2, PART 6 51-00-00, PROCEDURES 16 AND 23; SRM 53-30-00, PROCEDURE 3 ; SRM 53-00-01 ALLOWABLE DAMAGE 1, PARAGRAPH 4.B.(2).B, FIGURE 103, DETAIL D WITH ORIGINAL THICKNESS OF 0.063",  REMAINING THICKNESS 0.058", BEING WITHIN LIMITS; FASTENERS WERE REMOVED IAW SRM 51-40-02, PARAGRAPH 4; A DAMAGE WAS REMOVED IAW SRM 53-00-01, PARAGRAPH 4(2), FIGURE 103, DETAIL D; FASTENERS WERE INSTALLED IAW B737 SRM 51-40-02, PARAGRAPH 4(B); A CHEMICAL CONVERSION WAS APPLIED IAW SRM 51-20-01, PARAGRAPH 5, ALL CORRECT.
